Moderate deviations for squared radial Ornstein-Uhlenbeck process. (English) Zbl 1163.62309

Summary: We study moderate deviations for maximum likelihood estimators of parameters in generalized squared radial Ornstein-Uhlenbeck processes. Moderate deviation principles for the two parameters are established.


62F12 Asymptotic properties of parametric estimators
62M05 Markov processes: estimation; hidden Markov models
60F10 Large deviations
62N05 Reliability and life testing
Full Text: DOI


[1] Bercu, B.; Rouault, A., Sharp large deviations for the ornstein – uhlenbeck, Theory probab. appl., 46, 1-19, (2002) · Zbl 1101.60320
[2] Dembo, A.; Zeitouni, D., Large deviations techniques and applications, (1998), Springer-Verlag · Zbl 0896.60013
[3] Florens-Landais, D.; Pham, H., Large deviations in estimate of an ornstein – uhlenbeck model, J. appl. probab., 36, 60-77, (1999) · Zbl 0978.62070
[4] Overbeck, L., Estimation for continuous branching processes, Scand. J. statist., 25, 111-126, (1998) · Zbl 0905.62083
[5] Pitman, J.; Yor, M., A decomposition of Bessel bridges, Z. wahrscheinlichkeitstheor. verwandte geb., 59, 425-457, (1982) · Zbl 0484.60062
[6] Revuz, D.; Yor, M., Continuous martingales and Brownian motion, (1999), Springer · Zbl 0917.60006
[7] Watson, G.N., A treatise on the theory of Bessel function, (1995), Cambridge University Press · Zbl 0849.33001
[8] Yor, M., ()
[9] Zani, M., Large deviations for squared radial ornstein – uhlenbeck processes, Stochastic process. appl., 102, 25-42, (2002) · Zbl 1075.62535
[10] Zani, M., 2000. Grandes déviations pour des fonctionnelles issues de la statistique des processus. Thèse, Orsay
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.